Vol. 110, No. 1, 1984

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On local convexity of bounded weak topologies on Banach spaces

J. Gómez Gil

Vol. 110 (1984), No. 1, 71–76
Abstract

In this paper we prove that the bw topology on a Banach space E, i.e. the finest topology which agrees with the weak topology on bounded sets of E, is a locally convex topology if and only if the Banach space E is reflexive.

Mathematical Subject Classification 2000
Primary: 46B20
Secondary: 46A15
Milestones
Received: 22 December 1981
Published: 1 January 1984
Authors
J. Gómez Gil